Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination

T. Fassio, L. Canobbio, G. Gasparini, F. Villani

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We report a case of a 60-year-old woman affected by squamous lung carcinoma, who developed paroxysmal supraventricular tachycardia during cisplatin and etoposide combination chemotherapy. Cisplatin toxicity on cardiac electrical activity is discussed. This observation might suggest caution when cisplatin is used in patients with cardiac disease or pretreated with other potential cardiotoxic antineoplastic agents.

Original languageEnglish
Pages (from-to)219-220
Number of pages2
JournalOncology
Volume43
Issue number4
Publication statusPublished - 1986

Fingerprint

Paroxysmal Tachycardia
Supraventricular Tachycardia
Etoposide
Cisplatin
Cardiotoxins
Combination Drug Therapy
Antineoplastic Agents
Squamous Cell Carcinoma
Heart Diseases
Therapeutics
Lung

ASJC Scopus subject areas

  • Cancer Research
  • Oncology

Cite this

Fassio, T., Canobbio, L., Gasparini, G., & Villani, F. (1986). Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination. Oncology, 43(4), 219-220.

Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination. / Fassio, T.; Canobbio, L.; Gasparini, G.; Villani, F.

In: Oncology, Vol. 43, No. 4, 1986, p. 219-220.

Research output: Contribution to journalArticle

Fassio, T, Canobbio, L, Gasparini, G & Villani, F 1986, 'Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination', Oncology, vol. 43, no. 4, pp. 219-220.
Fassio, T. ; Canobbio, L. ; Gasparini, G. ; Villani, F. / Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination. In: Oncology. 1986 ; Vol. 43, No. 4. pp. 219-220.
@article{9359e9e66e9e4d998adad8f1dad863ab,
title = "Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination",
abstract = "We report a case of a 60-year-old woman affected by squamous lung carcinoma, who developed paroxysmal supraventricular tachycardia during cisplatin and etoposide combination chemotherapy. Cisplatin toxicity on cardiac electrical activity is discussed. This observation might suggest caution when cisplatin is used in patients with cardiac disease or pretreated with other potential cardiotoxic antineoplastic agents.",
author = "T. Fassio and L. Canobbio and G. Gasparini and F. Villani",
year = "1986",
language = "English",
volume = "43",
pages = "219--220",
journal = "Oncology",
issn = "0030-2414",
publisher = "UBM Medica Healthcare Publications",
number = "4",

}

TY - JOUR

T1 - Paroxysmal supraventricular tachycardia during treatment with cisplatin and etoposide combination

AU - Fassio, T.

AU - Canobbio, L.

AU - Gasparini, G.

AU - Villani, F.

PY - 1986

Y1 - 1986

N2 - We report a case of a 60-year-old woman affected by squamous lung carcinoma, who developed paroxysmal supraventricular tachycardia during cisplatin and etoposide combination chemotherapy. Cisplatin toxicity on cardiac electrical activity is discussed. This observation might suggest caution when cisplatin is used in patients with cardiac disease or pretreated with other potential cardiotoxic antineoplastic agents.

AB - We report a case of a 60-year-old woman affected by squamous lung carcinoma, who developed paroxysmal supraventricular tachycardia during cisplatin and etoposide combination chemotherapy. Cisplatin toxicity on cardiac electrical activity is discussed. This observation might suggest caution when cisplatin is used in patients with cardiac disease or pretreated with other potential cardiotoxic antineoplastic agents.

UR - http://www.scopus.com/inward/record.url?scp=0022458089&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022458089&partnerID=8YFLogxK

M3 - Article

VL - 43

SP - 219

EP - 220

JO - Oncology

JF - Oncology

SN - 0030-2414

IS - 4

ER -